# SDR TRAX200800727

- Difficulty date: June 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 11,512 hours, 9,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD HAS A .50 INCH CRACK WHERE PARKING BRAKE CABLE GOES THROUGH.  REPAIRED FS 202 BULKHEAD IAW ASA EO 600-53-217 IN ITS ENTIRETY.  (B)
